Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Popping, stiff and painful knee, swelling sensation in hand joints when cold. Diagnosed dehydration after treatment for UTI. History of taking Accutane for 6 months. Remedy to ease discomfort?

I'm 31 yrs old, I saw my primary care dr., about two months ago, & she told me I was very dehydrated, after taking a urine sample,, and treating me for two consecutive uti infections. I've noticed that my right knee pops very often, and gets stiff and painful, if it's bent for a long time. That has been going on for about 7 yrs., recently, I noticed my hand joints get a swollen sensation, especially when it's cold. I don't know if being dehydrated a lot, could be the cause, of my joint discomfort, or if it's something else? I also took accutane, for six months about ten yrs ago. What can I do, to ease discomfort, and should I tell my dr?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, the U.T.I. and dehydration may be one group of symptoms due to frequency of urination in U.T.I. The knee joint and hand joints pain is entirely different thing it could be due to arthritis.
I to my patient with such pain prescribe neurotropic injections for 5 consecutive days, and lincomycin 500mg capsules, and antiinflamatories.
Thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor